I was recently diagnosed with Bipolar 2. Before I was diagnosed my Dr. was suspicious I might be BP so I started taking Lamictal for about 8 weeks and when my dose was uped to 200mg I instantly started getting very irrational, having rages, and anger issues. I lashed out at my wife and children and everyone else. I also became very suspicious, irrational, emotional and defensive as well. I went off cold turkey and that was a huge mistake. As it threw me into full blown mania. Then I was even more irrational and aggressive. Has anybody had issues with Lamicatl in this way? Im now on Lithium and Im going to start Latuda this week. Has anyone had good experiences on Latuda and Lithium?
I do great with Latuda without a mood stabilizer. Just make sure you always consume 350 calories with it. It makes me tired so I take it in the evening. Some people it does the opposite so you’ll just have to test it out. Good luck and come back if you have more Q’s after starting it
Yes it does help but be very careful of the permanent side effects muscle movement disorder called tardive dyskinesia that your doctor probably did not inform you about because of the huge kickbacks doctors are getting from the pharmaceutical company who makes Latuda
Welcome to the BP club! I've been taking lithium and Latuda for years for BP ll/depressive with excellent results. In fact, I have to say lithium has been my life-saver and Latuda has helped tremendously.
You should bear in mind that ALL anti-psychotics have POTENTIAL but rare side effects you should be aware of and they are all explained in the insert that comes with your prescription or you can read about them here: https://www.drugs.com/pro/latuda.html and https://www.drugs.com/sfx/latuda-side-effects.html
You won't have all of them, maybe none at all, but it's wise to educate yourself so you can consult with your doctor for professional advice about any particular issues that concern you.
Taking Latuda once caused me near three weeks of on again off again tardive diskenesia. I had the most terrifying reaction to this drug and was in the emergency room twice while battling it alone for near a week. The 'attacks' hit me in the morning though and by later in the day I have mastered my control over the effects. But the effects were terrifying . Horrible drug. I've never had such horrific reactions to a drug.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Feb 2013 • 1 answer
Updated 26 May 2018 • 7 answers
Updated 19 Sep 2013 • 2 answers
Updated 10 Nov 2017 • 6 answers
Updated 18 Jan 2019 • 2 answers